# SDR ABXA9600253

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 1242520
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLOOR BEAM AT STA 962 HAD A CRACK WHICH EXTENDED PAST STOP DRILL.  REPAIRED IAW DC-9 SUPPLEMENTAL SRM DRAWING K05159.
